# SDR 29GA2018121700002

- Difficulty date: December 16, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N327AG
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 38,732 hours, 43,009 cycles
- Engine: Ge CT79B
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT# 0079 TPA/EYW REPORT: EMERGENCY ARM LIGHT IN CABIN IS OUT. CORRECTIVE ACTION: FOUND CIRCUIT BREAKER L-8 POPPED RESET BREAKER AND PERFORMED EMERGENCY LIGHTING OPS CHECKS MUILTIPLE TIMES IAW SAAB AMM 33-50-00-0002.
